# SDR WTAA960089

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 9005EN38
- Condition: Damaged Wire
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - NOSE GEAR 'GREEN' DOWN AND LOCKED LIGHT FAILS TO ILLUMINATE WITH GEAR EXTENDED.  CREW CYCLED GEAR WITH NO CHANGE IN INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX REPAIRED DAMAGED WIRE AT NOSE GEAR DOWNLOCK MICROSWITCH.  GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
